Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Treatment for stomach and neck pain after botox injections

Premium Questions

Dr. Tushar Kanti Biswas MD

injections for the treatment of chronic migraine in November, 2013. After the injections, my neck, shoulder .... Could this be related to the Botox injections? I have not had any... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. Manuel C See IV MD

Hi I had a cystoscopy and about 20 botox injections today for overactive bladder I have like cramp pains in groin area on movement but not overly worried about that but wondering what could be causing ... View answer

Answered by : Dr. Manuel C See IV ( Urologist)
Dr.   Dariush Saghafi MD

Since receiving a Botox injection for cervical dystonia , I have experienced a ringing in my head ... as the Botox wore off it would dissipate, but it has not, it's been 6 weeks. (The Botox did... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr.  Chobufo Ditah MD

Is Teva- Pregabalin as effective as Lyrica at relieving nerve pain? I experience higher pain levels since the switch-I'm taking the same dose 300mg daily. I also receive Botox injections in my... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr.         Muhammad Hanif MD

rule that out. Now after long thought Dad is thinking of getting Botox injection. I have done some ... from Blepharospasm . He is taking treatment but till now it is not successful. He gets... View answer

Answered by : Dr. Muhammad Hanif ( General & Family Physician)

Public Forum Discussions

Dr.    Muhammad Sareer Khalil MD

I had Botox injections in my right foot yesterday as a treatment for dystonia. Now tonight I’m having pain in my neck and the area directly behind and under my collarbones in the back. I ... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr.  Riyanka Chail MD

I went to the dr 11 days ago and had botox injections for muscle pain in my neck no I am having trouble swallowing my food and I am in more pain now than before my dr said it will wear... View answer

Answered by : Dr. Riyanka Chail ( General & Family Physician)
Dr. Erion Spaho MD

I had Botox injections from my neurologist Nov. 10, 2011 to treat migraines and the pain I have had ...), the back of my neck, the cords in the front of my neck, all along my hairline in... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr.  Shinas Hussain MD

hi i get botox injections in my bladder for incontnance after getting a bladder sling removed. I ... injection? I did read that those symptoms could be a possible side effect even weeks... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

I had a botox enjection yesreerda for an anal fissur (very very painful) and it doesn not feel any better todaay. what can I do I pee every 5 -10 min, the pain in my butt is exccruciateing. and also in... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)

Mobile Questions and Answers

Dr. Ashok Kumar Dash MD

bot ox injection is not indicated in migraine it is notposible to predict recovery. there are many side effect.it is advisable to take the opinion of doctor who advised bot ox treatment.

Dr. Bharatesh Devendra Basti MD

There are options like iontophoresis,botox injections etc.please consult dermatologist

Dr. Kaushal Bhavsar MD

If you go for botox injection than cost will be higher. Almost 40-50 thousand Indian rupees. Please hit thanks.